MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE
Model Number 12021KD-1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by the end user's daughter who stated the plastic c clips with a tab on the outside center punctured her mother's leg.The puncture wound turned into an ulcer that required the end user to go to a wound center for care and was prescribed an ointment.The bath bench was discarded by the end user's daughter.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key19174136
Report Number2438477-2024-00019
Device Sequence Number12608163
Product Code ILS
UDI-Device Identifier00822383195650
UDI-Public822383195650
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
Report Date (Section F) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12021KD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer04/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/24/2024